Doctor insights on:
Venomil Yellow Hornet Venom Medication
Hornets ; yellow jackets are both wasps.
Hornet stings are usually more painful than other wasps because their venom contains 5% acetylcholine. Some hornet species have extremely toxic venom. The asian giant hornet has the most dangerous venom ; is responsible for many deaths every year. Single stings are not usually lethal (severe allergies can be the exception to this rule). Both yellow jackets. ...Read more
Is there a strong: Family history or other particular reason for concern. Allergy testing can help to determine if specific allergies exist. ...Read more
My sperm color is yellow and it has been like this for more than 8 months now, what kind of medication should I take in this situation?
Seminal vesiculitis?: This could mean an infection or inflammation in your seminal vesicles or prostate. STDs like chlamydia or gonorrhea are less likely, but possible. Do not self treat; this need professional diagnosis and testing to determine if an infection is present and, if so, which antibiotic would be best. ...Read more
Not due to meds:
Treatment of yellow tongue
for yellow tongue, the mayo clinic recommends a home treatment involving gentle brushing of the tongue with a solution of one part hydrogen peroxide and five parts water. Yellow tongue can indicate a problem with your liver or gallbladder, although it is rare. See also:
voices. Yahoo. Com/yellow-tongue-risks-symptoms-treatment... ...Read more
See doctor: If your sisters skin is turning yellow it sounds like she is very sick and needs to seen and treated. ...Read more
My toenails have been getting a light yellow tint to them and the surface feels a little uneven. What OTC medication should I use to treat this?
First you need:
To determine what is wrong. Is the discoloration due to a fungus? Or possibly from nail polish you were wearing?
If you are looking for an otc, you can try tea tree oil. If it is nsuccessful, you might just have to try the local podiatrist for further evaluation and treatment. ...Read more
I used to be on a medication for my adhd. All I remember it being called mythrill (mythriral maybe) yellow. I need to know what it for my profile?
ADD med: I suspect you were on methylphenidate. There are many shortened versions of the name such as you recall - this is the full generic name. The common name is Ritalin, but could also have been Concerta, Metadate, Daytrana, as all of these have the same base medicine - methylphenidate. Your doc who prescribed it would know for sure, or call the pharmacy where you picked up scripts. ...Read more
I have medications which have been kept for many years and the packaging has turned yellow but they haven't expired. Can I still take them or discard?
Discard them: I would recommend you get rid of them responsibly. Your pharmacy could tell if they're safe or not, if you want a specialist expert opinion, & they can properly dispose of it too. Hope that helps. ...Read more
Go To The Doctor: It all depends on what is causing the symptoms. We do not and cannot offer you treatment advice here. But, we can advise you universally that you need to be seen, examined and tested at the family clinic or at your gynecologist's office. ...Read more
Hi doctors is yellow urine normal? Because recently my urine been yellow I drank water but still bit yellow no medications. Issues?
Yellow...: Yellow is one of the normal colors of urine. However, there are many shades of yellow. If worried about changes in color, one can visit his primary care doctor. Also, just because one's urine is yellow, doesn't mean there aren't other issues going on regarding one's health. That's just because yellowness doesn't have much specific meaning. ...Read more
Probably: Most babies develop yellowing of the skin and eyes which should resolve spontaneously by two weeks of age. If severe or persistent, it should be evaluated promptly and potentially treated. Medications should generally be avoided as they, more often than not, potentially exacerbate the problem. ...Read more
Can the yellow greenish vaginal discharge be caused by a steroid based oral medication I am currently taking?
Vaginal Discharge: Doubtful that your medication is responsible. See your doctor. ...Read more
Can the medication elavil (amitriptyline) change the color of your urine? Put on it for headaches and noticed that my urine is now dark yellow and green
YEs it can: This is a classic side effect for this drug. Discoloration is usually green/blue in nature but not necessarily a sign of serious problems. Talk it over with your physician. ...Read more
Best medication for mild jauindice of 7yr patient? He is compaling of yellow dark urine and whiteish stool..
See MD: A 7 year old shouldn't shave those symptoms. He should see a physician. If he already has, I speak to him about this. ...Read more
Why are my ears constantly itchy inside? And what is the yellow smelly water that comes from inside them? Doctors medication don't work.
Go back to your doc!: Sounds like you have otitis externa, or inflammation/infection of ear canals. It can be caused by microtrauma from cleaning with q-tips, chronic skin conditions like atopic dermatitis, seborrheic dermatitis, psoriasis, increased keratin production, +/- bacterial or fungal infection. I don't know what med was given, but you should go back to your doctor to talk about what else can be done. ...Read more
Diagnosed with tonsillitis a couple of days ago, after a day of taking medication, these yellow bumps formed on my tongue and hurt so much, what is it?
Custom answer needed: Since you have already been diagnosed with tonsillitis and medication to treat, please consult with your doctor. S/he will be the best person to get an answer to your question. Tonsillitis can be caused by virus or bacteria. Other systemic conditions may be playing a role, so with your own condition, you will need an answer customized only for you by the doctor who knows your tonsillitis already. ...Read more
I have a watery virginal discharge with no bad odour but is yellow. Can I buy medication at chemist for vb without seeing a doctor. I am post menapause?
Get checked: You really don't know what you might have. Best to be checked by your gyne to be safe. ...Read more
I have itching and yellow vaginal discharge...I tried many medications but this symptoms recure again, I didn't have sex before. I don't know what is the cause of this symptoms. Can you help me?
Culture: It is important at this point to see a doctor have an exam and get a culture to try and figure out exactly what is going on. Taking the incorrect medicine can actually make things worse and lead to a different infection ...Read more
I have fever, cough, yellow sputum to brown and breathless, tow days back. Now am on antibiotic medication augmantin 1g. Now I feel worse.
Viral?: If it is viral in origin, antibiotics will be of no help. See md again. ...Read more
I have passed a yellow poo with jelly like mucas with blood streak bright red. I've been generally fine recently, just tired lately... I have hemerroids due to chronic constipation, I'm 41 and female, taken no medication recently other than cocodamo?
I have 5 autoimmune diseases. Can that be a reason for a bruise on my face healing so slowly, or medications. It has been yellow for a long time.
Not enough indo: What are the 5 diseases and what are the clinical manifestations of each that you experience? There is no way to give an answer because you provided no specifics. ...Read more
My family say that I shouldn't visit a doctor for mild yellow eyes they believe liver problems have no medication only watching diet. Are they right?
No, see doctor: Jaundice and liver irritation can be caused by many things including medications and very serious liver infections. You need to see a physician to get a correct diagnosis and possible treatment. Minocycline can cause liver irritation and if you are taking this regularly you would need to discontinue it and see your physician, ...Read more
My urine is bright neon yellow (not goldish at all), but I'm not taking any vitamins or medications other than birth control. What could be the cause?
Urine Color: The color of your urine can be changed by dyes in foods, medications, drinks, disease and by ingesting dyes. If you changed the brand of BCP or the generic version it could cause this. The urinary tract medicine pyridium (phenazopyridine) is a common cause as well. Liver disease can cause this as well. If you have any yellowing of the whites of your eyes or this does not resolve seek medical care ...Read more
My mom white part of the eye look yellow. Taken medication & vomiting everything out. Feeling weakwhat can that be?
Yellow eyes: In darker-skinned people, there is sometimes pigment contained within the conjunctiva (clear, vascular layer of the eye covering the white) that can make the white look yellow. This is normal. In certain liver diseases, a condition called jaundice causes the eye whites to appear yellow. This isn't normal and should be addressed by a doctor. It sounds like your mom should definitely see a doctor. ...Read more
I am 39 weeks and I took some medication for an infection yesterday. It was azithromycin. Now I am having alot of clear and yellow discharge.?
Puking yellow stuff: Puking yellow stuff after taking medcine may be from the medcine itself. But if you have too much acid in your stomach then too you may throw up yellow unpleasant stuff. Is it is only yellow liquid or you throw up food with it as well? You should see your docotr. ...Read more